# SDR SWAA051617

- Difficulty date: June 1, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 60,258 hours, 45,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER SPLICE CORRODED AT BS 360, BETWEEN STR 27L & STR 28R.  REMOVED AND REPLACED STRINGER SPLICE PER SRM.
